Doctor insights on:
Side Effects Of Blood Clots In Legs
I just had a loop recorder implanted today. What are the side effects & risks with this? Blood clots or device migration?
What are the long term side effects of a 55 yo man using tamoxifen? No history of blood clots, on lovaza 4g/day. I have no obvious symptoms from taking it.
Hmm...off-label use?: Tamoxifen is fda-approved for use in breast cancer, most commonly in women. So all the known side effects are described for women, not men. Check out www.Epocrates.Com & www.Drugs.Com for info on any given drug, tamoxifen included. The list of potential side effects is pretty long so you want to be sure that you really need this medication and that desired benefit exceeds potential risk. ...Read moreSee 2 more doctor answers
21yo smoker taking seasonique for contraceptive. In the process of quiting, what is the likeliness of developing fatal blood clots and side effects?
Which birth control pill is safest for a young woman to take? Lowest risk of serious side effects like blood clots, strokes, etc...
I'm 17, I want to start the combination pill, but I'm too worried about blood clots side effects. What are the real chances of this happening to me?
It depends: On your heredity, whether you're a smoker, whether there's a genetic risk. Even if you have a tendency to blood clots, you're safer with this oral contraceptive than with a pregnancy. Congratulations on your making this responsible and mature choice -- your physician can explain the odds and risks. ...Read more
Could blood clots be a side effect of marvelon 28 day? Nasty pain from toes all the way up calf of right leg...Difficulty bearing weight and walking
Blood clots: Get to the er asap because of possible clots. ...Read more
Can methadone cause blood clots and or swelling and pain in leg. Had blood clot a few months ago.. Went away. Years ago told my left side had circulation problems. More lower left leg swollen painful can't move it. Must pain right under knee
A : A swollen leg with a history of blood clots is a worrisome combination. You could very well have another clot, and blood clots in the legs can lead to bad complications. You need to be examined for this and have an ultrasound study. Do you have a history of injecting IV drugs into the veins in your legs? That's a great way to damage the veins and put you at risk for leg swelling and/or blood clots. ...Read moreSee 1 more doctor answer
My cardio said my right side heart is enlarged over blood clots in lungs, legs sends me home 2 cal & get exray. Shouldn't i b hospitalized?
It depends: Depending on your symptoms and whether your doctor thinks this an acute event or a chronic event. If you having symptoms of acute (happened suddenly) blood clots in your legs and your lungs, you should be started on blood thinners. Dont't be affraid to ask questions be honest with your dr., ask him/her to explain their thought process. ...Read more
- Talk to a doctor live online for free
- Symptoms for blood clots in leg
- Are blood clots painful in leg?
- Blood clots in the legs symptoms
- Ask a doctor a question free online
- Blood clot in the leg signs
- Burst blood clot in leg
- Sign of a blood clot in the leg
- Surface blood clot in leg
- Talk to a hematologist online for free